# SDR WX0A2020082673563

- Difficulty date: August 25, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 40,572 hours, 33,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT BATTERY FAIL CAP CHECK / REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY REF AMM 33-51-38 PB401. OPS CHECK GOOD."
